MAUDE Adverse Event Report: MINIBORE BI-FUSE PRESSURE 2 IV CONNECTOR; INTRAVASCULAR ADMINISTRATION SET

MINIBORE BI-FUSE PRESSURE 2 IV CONNECTOR; INTRAVASCULAR ADMINISTRATION SET
Catalog Number MZ5307
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/31/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medical device expiration date: unknown.A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.Device manufacture date: unknown.
 
Event or Problem Description
It was reported that minibore bi-fuse pressure 2 iv connector broke.The following information was provided by the initial reporter: material no: mz5307 batch no: unknown.[event 1] it was reported that tubing was tugged and broke at the y-site.
 
Event or Problem Description
It was reported that minibore bi-fuse pressure 2 iv connector broke.The following information was provided by the initial reporter: material no: mz5307, batch no: unknown.[event 1] it was reported that tubing was tugged and broke at the y-site.
 
Additional Manufacturer Narrative
The following fields were updated due to additional information: d.10.Device available for eval?: yes.D.10.Returned to manufacturer on: 5/10/2021.H.6.Investigation: the customer reported that the tubing tugged and pulled at the y-site, and returned one used sample of model #mz5307.The sample was clearly separated from the tubing connection at y-site, and the complaint is verified.The tubing appeared to be fully inserted.No other failure modes were observed.A device history record review could not be performed because a valid lot number was not provided by the customer.The root cause is determined to be insufficient solvent.

Brand Name
MINIBORE BI-FUSE PRESSURE 2 IV CONNECTOR
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
MDR Report Key11853547
Report Number9616066-2021-51071
Device Sequence Number14457288
Product Code FPA
UDI-Device Identifier10885403230608
UDI-Public10885403230608
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K140831
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberMZ5307
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/10/2021
Initial Date Received by Manufacturer 04/22/2021
Supplement Date Received by Manufacturer09/23/2021
Initial Report FDA Received Date05/20/2021
Supplement Report FDA Received Date10/11/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1